# SDR SWIA2019050845830

- Difficulty date: March 20, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 364 FORWARD SIDE BETWEEN STR 25 LEFT AND STR 25 RIGHT. (C-CHECK) RO: 05/07/2019 REMOVED CORRODED FRAME SECTION & INSTALLED NEW SERVICEABLE LOWER FRAME SECTOR P/N# 601R32007-11 AT FS364.00 BETWEEN STR 23L AND STR 23R IAW SRM. PRESSURE CK GOOD.
